# SDR SIMA20170906008

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 34,480 hours, 24,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 280 LT SIDE CROSSBEAM CRACKED ON FWD SIDE BELOW CENTER COCKPIT FLOORBOARD.  A NEW CROSSBEAM WAS INSTALLED IAW SRM 51--42-06, SRM 51-42-10, AND SRM 51-42-13.
